Bloating in face after filler distortion. Any suggestions?
Doctor Answers 5
Post op swelling
It is totally common to have swelling after any kind of filler and swelling in one area can certainly distort the look of another area. This should subside in the next few weeks. If it does not or if it gets worse then contact your surgeon.
Bloating in face after filler distortion. Any suggestions? =follow up with the injector of your fillers #voluma #swelling
Sleeping in a horizontal position ( without the head of bed elevated with several pillows) makes the swelling worst, specially in the morning after waking up.
Patients with significant swelling after soft tissue filler injections (eg. voluma) should follow up with the injector that performed the procedures to determine best next step of treatment.
Filler Swelling on Cheeks / Eyes
You might also like...
Bloating in face after fillers
Juvederm Voluma and Volbella injections NYC
Both of these products are amazing for facial injections. However, I would definitely return to your treating physician if after two weeks there is still swelling remaining. It would be important to see photos to determine if it is from product placement or from swelling alone. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.